# SDR AMTA200700675

- Difficulty date: December 2, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- Engine: Rroyce RB211535E4
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887673
- Part serial: MX605077
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD QTY DECREASE TO LESS THAT .5.  RSVR LIGHT (EICAS) ILLUMINATED.  QTY .26 ON LANDING.  REMOVED AND REPLACED NR 1 ENG EDP IAW MM 29-11-05-4, PSI CHECK GOOD, LEAK CHECK GOOD, OK FOR SERVICE.  (K)
